# SDR CA980818003

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 16,110 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE GEAR DOORS REMAINED OPEN.  AIRCRAFT RETURNED OK.  RIGHT HAND RELAY SOCKET BASE 3261 REPLACED. PSEU REPLACED, UPLOCK PROXIMITY SENSOR GAPS ADJUSTED.  RELAYS K3261-K2 AND 3261-K11 REPLACED.
